# SDR DALA2025093007083

- Difficulty date: September 26, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 52,691 hours, 27,685 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Flange
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT VERTICAL FLANGE OUTBOARD SURFACES AND AROUND NUT PLATE HOLES .   COMPLIED WITH ER/A 629280-14. (1219817).
